Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The influence of boundary data on the number of solutions of boundary value problems with jumping nonlinearities


Author: Greg A. Harris
Journal: Trans. Amer. Math. Soc. 321 (1990), 417-464
MSC: Primary 34B15
DOI: https://doi.org/10.1090/S0002-9947-1990-0961622-0
MathSciNet review: 961622
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains results concerning the number of solutions, as a function of the boundary data, for boundary value problems with jumping nonlinearities. An example seems to indicate that boundary data has a different influence on this number than does forcing data. Through approximating techniques this example leads to lower bounds on solution numbers for the more general case


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B15

Retrieve articles in all journals with MSC: 34B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-0961622-0
Article copyright: © Copyright 1990 American Mathematical Society